# SDR C2XA09IA304

- Difficulty date: December 2, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 24,866 hours, 23,522 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: 22410020001
- Condition: Inoperative
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW DISCOVERED A PIECE OF THE LEFT NOSE LANDING GEAR TO HAVE A PIECE MISSING.  THE AIRCRAFT WAS INSPECTED AND FERRIED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  IAH MAINTENANCE INSPECTED THE AIRCRAFT, DETERMINED THAT THE NOSE GEAR DOOR WAS CLOSING BEFORE THE NLG WAS RETRACTED, AND REMOVED AND REPLACED THE NOSE LANDING GEAR CHECK VALVE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
